Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What precaution should i take for bone TB ?

Hi Sir, My mother age is 52 years & she is suffering from the back pain since from last 3years. After so much health checkup now doctor had declare that she is suffering from Bone TB. I would like to know the exact precaution to cure the disease completely. Please reply..
Sun, 24 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
General Surgeon 's  Response
Hello
Welcome to health care magic forum
Take regular full course of anti tubercular treatment without any failure for speedy recovery.Don`t lift weight,as some times it leads to compression fractures.of vertebrae.As anti-tubercular drugs are hepatotoxic also ,so get liver function test from time to time.
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my sister-in-law is suffer with ascitis TB & She is going to marry after one week.i have few questions in my mind:- 1.should we go for her marriage or not? 2.is this TB,COMMUNICABLE Disease? 3.what are the precautions,which a family members should take?

doctor1 MD

hi doctor my sister is 24 years of age and was having severe back pain since 2 months . we got her treated from physiotherapist but since 10 days she was having regular fever . and now spinal tb has been diagnosed . how to get treatment done? how long will it take to recover and what precautions should be taken ?

doctor1 MD

My brother s age is 16+. He is suffering from back pain with right knee pain . By test & MRI ON spine he is detected Bone TB, Mild disk disorder & high uric acid . Now medicine continue. Please advice me 1. Which type of precaution should we take to cure him? 2. Which type of food & medicine maintain? Partha SIngha Roy Singur, Hooghly, W.B., India.

Recent questions on  Tuberculosis

doctor1 MD

Hi! I am 22 years old i was 84 kgs height 5ft4inch i was suffering from lungs tuberculosis because of which i lost 15 kgs..my doctor put me on akurit-4 for 2 months and after that my x ray report came normal so he changed and put me on r-cinex..now i have started gaining weight i have gained 4 kgs..but my biggest issue is i don t wanna gain instead wanna reduce... please tell what should i do to not gain weight with medication..please help

doctor1 MD

I m on tb treatment for intestine and have also been operated for rt hemicolectomy. I want to know whether this tb medication will affect me from conceiving after full medication since my periods are little irregular. I m on treatment since last two months

doctor1 MD

my dad is on TB (tuberculosis) medication for a week now. Suddenly he has been experiencing leg pain while deep asleep at night, which wakes him up a several times at night. He is diabetic too. His sugar is high and is on insulin. Anything that can help him with the pain.

doctor1 MD

Have you heard of taking dipirydamole (cardoxin) concurrent with doxorubicin to prevent (circumvent) drug resistance or MDR? have you ever prescribed dipirydamole any of your patients taking this chemo drug? if so why not? Any other tricks up your sleeve to prevent or reverse this bane of chemotherapy called drug resistance or MDR? Looking foreward to your answer

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!